# SDR ASAA2017091721948

- Difficulty date: September 17, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 36,054 hours, 11,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1670 FAILED TO TEST.  ACFT GROUNDED.  REMOVED AND REPLACED THE POWER SUPPLY IAW AMM 33-51-06-960-806,  OPS NORMAL.
